# SDR UPS07M50862

- Difficulty date: July 30, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 ENG PYLON, (LT SIDE) AFT OF BULKHEAD 286, FWD LT & RT UPPER SUPPORT RIB FOUND CRACKED UPPER AREA APPROX .75 INCH AS MARKED.  SUPPORT RIB CRACKED AREAS TRIM OUT PER EN1497-07.  HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK.  04 EA REPAIR FILLERS, 02 EA DOUBLERS & 01 EA SPLICE DOUBLER FAB PER EN1492-07.  REPAIR PARTS & REWORKED AREA PAINTED.  FILLERS, DOUBLERS & SPLICE DOUBLER AT NR 1 PYLON BULKHEAD YN 286 AREA INSTALLED PER EN1492-07 & SRM 51-33-01 VII R38.
